MathSciNet Relay Station
MathSciNet bibliographic data
MR859087 (88a:65122a) 65N15
Nochetto, Ricardo H. Error estimates for two-phase Stefan problems in several space variables. I. Linear boundary conditions. Calcolo 22 (1985), no. 4, 457–499 (1986).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement